# SDR ASOA20140608066

- Difficulty date: June 8, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N12996
- Make and model: Emb EMB-145LR
- Aircraft serial: 145296
- Aircraft time: 33,909 hours, 25,731 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 217071
- Part serial: 2031
- Condition: Slipped
- Location: Zone 700
- Part time: 18,625 hours, 13,886 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE BRAKES SLIPPING ON LANDING AND VERY NOISE DURING SLOW TAXI.   MX R & R 1 BRAKE ASSY OPS CHECKED GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE
